MathSciNet Relay Station
MathSciNet bibliographic data
MR1402388 (97h:58049) 58E20 (35J60)
Mou, Libin; Yang, Paul Regularity for $n$-harmonic maps. J. Geom. Anal. 6 (1996), no. 1, 91–112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement